# SDR UPS99229922

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hinge
- Condition: Cracked
- Location: Mlg Manual Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI, NLG MANUAL EXT DOOR HINGE STIFF, LT MLB MANUAL EXT DOOR HINGE CRACKED.  HINGES REPLACED IAW SRM 51-30-02.
